MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR400)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR400)
Model Number 866185
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the alarm hardware had failed.It is unknown if the device was in clinical use at the time of the event, no adverse event or patient harm was reported.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
A philips response service engineer (rse) spoke to the customer.The engineer confirmed that at the time of the event, the device was in use, but the etco2 function was turned off.No additional information was provided to aid in the investigation.The engineer advised the replacement of the 453564882331, support part mr400 agents pt assembly.Replacement parts were ordered and shipped to the customer site.
 
Event or Problem Description
It was reported that the alarm hardware had failed.The device was reported to be in use on a patient, but no adverse event to the patient or user was reported.

Brand Name
EXPRESSION PATIENT MONITOR (MR400)
Common Device Name
EXPRESSION PATIENT MONITOR (MR400)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13482985
Report Number1051786-2022-00011
Device Sequence Number14793341
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public00884838039131
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number866185
Device Catalogue Number866185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown